Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 344, NWS Tulsa, OK

June 15, 20179 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2017, 11:41 PM CDT for 9 counties in Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 11:41 PM CDT (04:41 UTC)
Expired
Jun 16, 2017, 12:30 AM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 11:43 PM CDTTSTM WND DMGWestville, OKTREES DOWN IN WESTVILLE. POWER OUTAGES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3364 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

855 
WUUS54 KTSA 160441
SVRTSA
OKC001-021-061-077-079-091-101-121-135-160530-
/O.NEW.KTSA.SV.W.0344.170616T0441Z-170616T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1141 PM CDT THU JUN 15 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Haskell County in southeastern Oklahoma...
  Eastern McIntosh County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Northern Latimer County in southeastern Oklahoma...
  Adair County in northeastern Oklahoma...
  Northern Le Flore County in southeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...
  Northeastern Pittsburg County in southeastern Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 1230 AM CDT

* At 1140 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles east of Baron to 4 miles northeast of Bunch
  to near Vian to 7 miles northwest of Porum, moving south at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Sallisaw...                       Stilwell...
  Eufaula...                        Stigler...
  Pocola...                         Muldrow...
  Checotah...                       Roland...
  Spiro...                          Arkoma...
  Warner...                         Westville...
  Vian...                           Panama...
  Quinton...                        Gore...
  Porum...                          Webbers Falls...
  Keota...                          McCurtain...

This includes Interstate 40 in Oklahoma between mile markers 257 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3518 9444 3501 9487 3498 9569 3551 9565
      3573 9502 3605 9454 3541 9444
TIME...MOT...LOC 0440Z 349DEG 37KT 3592 9454 3572 9470 3550 9493 3541
9538

HAIL...<.75IN
WIND...60MPH
 
$$

69
2 follow-up statements
438 
WWUS54 KTSA 160513
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1213 AM CDT FRI JUN 16 2017

OKC021-160523-
/O.CAN.KTSA.SV.W.0344.000000T0000Z-170616T0530Z/
Cherokee OK-
1213 AM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northwestern Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3518 9444 3501 9487 3498 9569 3551 9565
      3563 9481 3582 9450 3541 9444
TIME...MOT...LOC 0513Z 349DEG 37KT 3560 9446 3540 9462 3518 9485 3509
9530

$$

OKC001-061-077-079-091-101-121-135-160530-
/O.CON.KTSA.SV.W.0344.000000T0000Z-170616T0530Z/
Haskell OK-McIntosh OK-Sequoyah OK-Latimer OK-Adair OK-Le Flore OK-
Pittsburg OK-Muskogee OK-
1213 AM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR HASKELL...EASTERN MCINTOSH...SEQUOYAH...NORTHERN LATIMER...
SOUTHEASTERN ADAIR...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND
SOUTHEASTERN MUSKOGEE COUNTIES...

At 1213 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Short to near Muldrow to 3 miles
west of Bokoshe to 4 miles southwest of Kinta, moving south at 45
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Sallisaw...                       Eufaula...
Stigler...                        Pocola...
Muldrow...                        Checotah...
Roland...                         Spiro...
Arkoma...                         Warner...
Vian...                           Panama...
Quinton...                        Gore...
Porum...                          Webbers Falls...
Keota...                          McCurtain...
Bokoshe...                        Crowder...

This includes Interstate 40 in Oklahoma between mile markers 257 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3518 9444 3501 9487 3498 9569 3551 9565
      3563 9481 3582 9450 3541 9444
TIME...MOT...LOC 0513Z 349DEG 37KT 3560 9446 3540 9462 3518 9485 3509
9530

HAIL...<.75IN
WIND...60MPH
 
$$

69
027 
WWUS54 KTSA 160532
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1232 AM CDT FRI JUN 16 2017

OKC001-061-077-079-091-101-121-135-160541-
/O.EXP.KTSA.SV.W.0344.000000T0000Z-170616T0530Z/
Haskell OK-McIntosh OK-Sequoyah OK-Latimer OK-Adair OK-Le Flore OK-
Pittsburg OK-Muskogee OK-
1232 AM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR HASKELL...EASTERN MCINTOSH...
SEQUOYAH...NORTHERN LATIMER...SOUTHEASTERN ADAIR...NORTHERN LE
FLORE...NORTHEASTERN PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES HAS
EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty 
winds to 50 mph and heavy rain are still possible with these 
thunderstorms.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northwestern Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3518 9444 3501 9487 3498 9569 3551 9565
      3563 9481 3582 9450 3541 9444
TIME...MOT...LOC 0531Z 270DEG 37KT 3543 9442 3523 9458 3501 9481 3492
9526

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:58 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jun 15, 6:58 PM CDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
658 PM CDT Thu Jun 15 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Mid and high clouds are expected to increase across Eastern
Oklahoma and Northwest Arkansas this evening as a MCS develops
over Southeast Kansas and pushes into the region. This MCS looks
to move across Northeast Oklahoma into Northwest Arkansas and will
continue tempo groups for timing at TAF sites north of I-40.
Strong winds and MVFR conditions could be possible within the MCS.
Additional showers could linger for a time late tonight before
pushing off to the east southeast. Behind the exiting
precip...some MVFR ceilings could be possible into the mid morning
hours before scattered VFR ceilings are forecast for Friday
afternoon. South of I-40...increasing clouds overnight with
scattered VFR conditions during the day Friday are forecast.

&&

.PREV DISCUSSION... /Issued 254 PM CDT Thu Jun 15 2017/

DISCUSSION...
Morning convection that lingered into the afternoon has
dissipated. Focus now turns to convection that has developed
across central Kansas. Short term guidance has been fairly
consistent with these storms evolving into a MCS that will track
southeast through the afternoon...and reach the KS/OK border
01z-03z time frame. Given the instability in place...a few of the
stronger bows may produce some significant severe gusts to 80 mph
this evening across parts of eastern Oklahoma. Storms will likely
weaken as they push further southeast into the area by late this
evening and into the overnight hours.

Pops will continue into Friday with the potential for ongoing
convection after sunrise...as well as additional storm development
that may occur along lingering boundaries. The next chances for
storms will come late Saturday night and into Sunday as as frontal
boundary moves into the area. The effective boundary likely will
serve as a focus for additional scattered storms Sunday afternoon
and into the evening across southeast Oklahoma and northwest
Arkansas. High pressure at the surface will settle over the
southern plains for the beginning of the next work week...so a
period of settled...and slightly cooler weather can be expected
Monday and Tuesday. Models hint at another complex skirting
northeast Oklahoma and northwest Arkansas towards mid week as the
area remains on the edge of improved mid level flow. Have
included low pops in those areas at that time. As for
temperatures...hot and humid conditions to continue through the
weekend...especially those locations that remain convection free.
Stayed pretty close to guidance temperatures throughout the
forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  94  77  96 /  60  10  10  10
FSM   73  94  75  97 /  50  30  10  10
MLC   73  95  76  95 /  20  10   0   0
BVO   69  94  74  96 /  70  10  20  10
FYV   68  89  70  93 /  60  20  10  10
BYV   68  89  73  95 /  60  20  10  10
MKO   71  93  74  96 /  50  10  10  10
MIO   68  92  75  95 /  70  10  20  10
F10   71  93  75  96 /  40  10  10  10
HHW   74  95  75  95 /  20  30   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...20
Hazardous weather outlook, Jun 15, 8:20 PM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
820 PM CDT Thu Jun 15 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
820 PM CDT Thu Jun 15 2017

...INCREASING THREAT FOR DAMAGING WINDS TONIGHT ACROSS NORTHEAST
OKLAHOMA...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Much of eastern Oklahoma and northwest Arkansas.
	ONSET...After 8 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma.

HEAVY RAIN.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma.
	ONSET...After 8 PM.

DISCUSSION...

A complex of storms over southern Kansas will continue southeast
into the region tonight. Destructive winds in the 70 to 80 mph
range, with some gusts locally higher than 80 mph, and isolated
reports of golfball or larger hail will be the main threats,
especially in northeast Oklahoma. The severe weather threat will
gradually decrease in intensity as they continue to move south and
east overnight into southeast Oklahoma and western Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Thunderstorm Potential...Dangerous Heat
Potential.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Chances are good that the environment will get worked over by
storms tonight into Friday morning, limiting the chances for
redevelopment on Friday afternoon. If storms do develop, they
will be isolated and likely focused along any remnant outflow
boundaries.

Ahead of the front on Friday and especially Saturday, afternoon
heat indices in the 100 to 110 degree range are expected across
much of eastern Oklahoma and west central Arkansas. Take proper
heat precautions if you are planning outdoor activities.

Thunderstorm chances will return Saturday night into Sunday with a
cold front. Severe weather potential will be limited and likely
in the form of damaging winds.

weather.gov/tulsa Contains additional information.

Lacy

In the hours before

Local storm report, Jun 15, 11:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     3 E CLAREMORE           36.31N 95.56W
06/15/2017                   ROGERS             OK   EMERGENCY MNGR

&&

PBS
Special weather statement, Jun 15, 11:19 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1119 PM CDT THU JUN 15 2017

OKZ054-058-060>063-067-160500-
Tulsa OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Wagoner OK-
Mayes OK-
1119 PM CDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROGERS...NORTHERN
DELAWARE...SOUTHEASTERN OSAGE...SOUTHEASTERN OTTAWA...MAYES...
NORTHERN WAGONER AND TULSA COUNTIES UNTIL MIDNIGHT CDT...

At 1118 PM CDT, strong winds are still occurring back behind a line
of thunderstorms across northeast Oklahoma. Wind gusts 40 to 50 mph
will be possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Jay...                            Pryor...
Owasso...                         Pryor Creek...
Skiatook...                       Catoosa...
Grove...                          Collinsville...
Verdigris...                      Mannford...
Chouteau...                       Inola...
Locust Grove...                   Salina...
Sperry...                         Langley...

This includes Interstate 44 between mile markers 217 and 263, and
near mile marker 324.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3650 9462 3624 9500 3616 9502 3616 9512
      3607 9512 3605 9521 3608 9630 3616 9630
      3620 9624 3623 9630 3641 9628 3642 9541
      3651 9501 3700 9462
TIME...MOT...LOC 0418Z 295DEG 36KT 3632 9517

Lacy
Local storm report, Jun 15, 11:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     3 E CLAREMORE           36.31N 95.56W
06/15/2017                   ROGERS             OK   EMERGENCY MNGR

            LARGE TREE DOWN

&&

PBS
Special weather statement, Jun 15, 11:26 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1126 PM CDT THU JUN 15 2017

OKZ064>066-160515-
Okmulgee OK-Okfuskee OK-Creek OK-
1126 PM CDT THU JUN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CREEK...WESTERN OKMULGEE AND
OKFUSKEE COUNTIES UNTIL 1215 AM CDT...

At 1125 PM CDT, strong winds are occurring along and behind a gust
front produced by the complex of storms across northeast Oklahoma.
Wind gusts 40 to 45 mph will be possible.

Locations in or near the path include...
Bristow...                        Okemah...
Sapulpa...                        Okfuskee...
Henryetta...                      Drumright...
Kiefer...                         Beggs...
Boley...                          Mounds...
Kellyville...                     Weleetka...
Depew...                          Paden...
Bearden...                        Slick...
Castle...                         Shamrock...
Clearview...                      Pharoah...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 212 and 237.
 Interstate 44 between mile markers 178 and 216.

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3608 9662 3607 9603 3586 9603 3586 9601
      3538 9598 3529 9598 3529 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9657 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662
TIME...MOT...LOC 0425Z 355DEG 32KT 3558 9661 3552 9600

Lacy
Local storm report, Jun 15, 11:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     2 ENE MIAMI             36.89N 94.84W
06/15/2017  M58.00 MPH       OTTAWA             OK   MESONET

            58 MPH THUNDERSTORM WIND GUSTS

&&

EJC
Local storm report, Jun 15, 11:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     JENKS                   36.02N 95.97W
06/15/2017                   TULSA              OK   LAW ENFORCEMENT

            LARGE TREE AND BRANCHES DOWN. SOME BRANCHES HAVING FALLEN
            ON TRANSFORMER.

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:28 PM CDTSpecial Weather StatementTSAOsage62 min
Jun 15, 8:53 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Washington67 min
Jun 15, 9:16 PM CDTSpecial Weather StatementTSACraig59 min
Jun 15, 9:40 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more50 min
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Jun 15, 10:04 PM CDTSpecial Weather StatementTSACreek, Delaware, Mayes, Tulsa, Wagoner56 min
Jun 15, 10:09 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa66 min
Jun 15, 10:23 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Creek, Delaware, Mayes, Muskogee and 4 more52 min
Jun 15, 10:26 PM CDTSpecial Weather StatementTSANowata, Osage, Washington34 min
Jun 15, 10:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more47 min
Jun 15, 10:43 PM CDTSpecial Weather StatementTSACreek32 min
Jun 15, 11:04 PM CDTSpecial Weather StatementTSACraig, Nowata, Osage, Ottawa, Washington41 min
Jun 15, 11:06 PM CDTSpecial Weather StatementTSACreek24 min
Jun 15, 11:07 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Okmulgee and 3 more53 min
Jun 15, 11:19 PM CDTSpecial Weather StatementTSADelaware, Mayes, Rogers, Tulsa41 min
Jun 15, 11:26 PM CDTSpecial Weather StatementTSACreek, Okfuskee49 min
Jun 15, 11:52 PM CDTSpecial Weather StatementTSAPittsburg38 min
Jun 15, 11:58 PM CDTSpecial Weather StatementTSACraig, Nowata, Washington32 min
Jun 16, 12:31 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, McIntosh, Pittsburg59 min
Jun 16, 1:03 AM CDTSpecial Weather StatementTSAPushmataha42 min
Jun 16, 2:30 PM CDTHeat AdvisoryTSACherokee, Choctaw, Craig, Creek, Delaware, Haskell and 15 more24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.